# SDR P5CA9900498

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Bs 1140-1160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION FOUND ON MAIN DECK BS 1140 TO 1160 RBL 13 TIE DOWN TRACK LOWER FACE.  CORROSION REMOVED PER SRM 51-10-01 AND 53-10-01.
